# SDR USAA2011100300036

- Difficulty date: September 12, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111460292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR16 TO FR21, -Y254.  REPLACED FLOOR SUPPORT BETWEEN FR16 TO FR21, -Y254 IAW A320 SRM 53-11-14.
